Alert archive / Minnesota / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 23, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 23, 2021, 8:02 PM CDT for Aitkin County, Cass County, Itasca County, Minnesota. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2021, 8:02 PM CDT (01:02 UTC)
- Expired
- Jul 23, 2021, 8:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Aitkin County, MN, Cass County, MN, Itasca County, MN
The radar
The Duluth radar (KDLH), 126 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 8:31 PM CDT | TSTM WND DMG | 3 Ene Hill City, MN | NWS METEOROLOGISTS NOTED MULTIPLE TREES DOWN EAST OF HILL CITY ALONG HIGHWAY 200. DELAYED REPORT. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 4:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 1627 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
732 WUUS53 KDLH 240102 SVRDLH MNC001-021-061-240145- /O.NEW.KDLH.SV.W.0023.210724T0102Z-210724T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Duluth MN 802 PM CDT Fri Jul 23 2021 The National Weather Service in Duluth MN has issued a * Severe Thunderstorm Warning for... South central Itasca County in north central Minnesota... Northwestern Aitkin County in east central Minnesota... Northeastern Cass County in north central Minnesota... * Until 845 PM CDT. * At 801 PM CDT, a severe thunderstorm was located near Remer, or 20 miles west of Grand Rapids, moving southeast at 35 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * This severe thunderstorm will be near... Remer around 810 PM CDT. Other locations in the path of this severe thunderstorm include Hill City. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If on or near one of the many area lakes, get away from the water and move indoors or inside a vehicle. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 4713 9416 4727 9394 4710 9328 4682 9362 TIME...MOT...LOC 0101Z 295DEG 30KT 4714 9394 HAIL...0.88IN WIND...60MPH $$ Unruh/Huyck
2 follow-up statements
827 WWUS53 KDLH 240120 SVSDLH Severe Weather Statement National Weather Service Duluth MN 820 PM CDT Fri Jul 23 2021 MNC001-021-061-240145- /O.CON.KDLH.SV.W.0023.000000T0000Z-210724T0145Z/ Itasca MN-Aitkin MN-Cass MN- 820 PM CDT Fri Jul 23 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTH CENTRAL ITASCA...NORTHWESTERN AITKIN AND EAST CENTRAL CASS COUNTIES... At 819 PM CDT, a severe thunderstorm was located 8 miles east of Remer, or 14 miles southwest of Grand Rapids, moving southeast at 35 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Hill City. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If on one of the many area lakes, get away from the water and move indoors or inside a vehicle. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 4709 9401 4721 9380 4710 9328 4682 9362 TIME...MOT...LOC 0119Z 295DEG 30KT 4707 9373 HAIL...0.75IN WIND...60MPH $$ Unruh/Huyck
463
WWUS53 KDLH 240142
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
842 PM CDT Fri Jul 23 2021
MNC001-021-061-240150-
/O.EXP.KDLH.SV.W.0023.000000T0000Z-210724T0145Z/
Itasca MN-Aitkin MN-Cass MN-
842 PM CDT Fri Jul 23 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ITASCA...
NORTHWESTERN AITKIN AND EAST CENTRAL CASS COUNTIES WILL EXPIRE AT 845
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail and gusty winds up to 40 mph are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central and east central Minnesota.
LAT...LON 4709 9401 4721 9380 4710 9328 4682 9362
TIME...MOT...LOC 0140Z 295DEG 30KT 4701 9353
$$
Unruh/HuyckWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:58 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 23, 6:58 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Duluth MN 658 PM CDT Fri Jul 23 2021 .DISCUSSION...(This evening through Thursday) Issued at 359 PM CDT Fri Jul 23 2021 Summary: increasing chances of showers and storms are expected this afternoon and evening, some of which will be strong to severe. Then, drier conditions are expected for Saturday and Sunday, which will lead to dangerous fire weather conditions. The rest of the week will continue to be very warm, with off-and-on chances of showers and storms. This afternoon and evening: chances of showers and storms will increase from west to east as a mid-level shortwave impulse translates eastward. This shortwave is ahead of a cold front that will move eastward today through tonight, which could result in additional convection. Already, some showers and thunderstorms have formed over north-central Minnesota, with some gusts up to 60 mph already being reported near Birchdale. The environment continues to be conducive to large hail and damaging wind gusts, with strengthening upper-level flow, steepening low-level lapse rates, and mixed-layer CAPE between 1500-2500 J/kg. The threat for severe storms will continue through the evening hours, and perhaps into the overnight hours, although instability looks to diminish by then. Deep-layer shear will continue to be decent, generally around 30 to 40 knots. Some heavy rainfall will be possible with this activity as well, with total accumulations between 0.50" to 1.00" possible, especially over northwest Wisconsin where the activity is expected to become more widespread. The cold front will pass through the region late tonight into early Saturday morning, which will help usher in drier air behind it. Northwest winds look to strengthen, with gusts to around 20 to 25 mph. This, coupled with low relative humidities, will lead to near-critical fire weather conditions for Saturday afternoon and early evening. The severity of these fire weather conditions will be dependent on tonight's convection. If rainfall becomes widespread, this will help tamper down these conditions. Dry conditions will continue for Sunday, as well, so these near- critical fire weather conditions may continue into Sunday. For Monday through Friday next week: very warm conditions will continue as a broad upper-level ridge will be in place, centered over the Intermountain West states. Broad thermal ridging will result in high temperatures into the 80s and even some lower 90s as well. There will be some off-and-on chances of showers and thunderstorms for late Monday through Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 658 PM CDT Fri Jul 23 2021 A mix of mostly VFR, with some deteriorated flight conditions due to scattered showers and thunderstorms over far northern Minnesota, are anticipated. This storm activity is expected to continue through the evening hours, and generally make its way to the southeast. Flight conditions will deteriorate under these storms, with visibility reductions down to MVFR, and possibly IFR, under the strongest storms. These storms have already become severe at times, with wind gusts of up to 60 knots and possibly some large hail. There could be additional activity late tonight as a cold front makes its way eastward. Once the cold front passes through early Saturday morning, drier conditions are expected for Saturday, but gusty northwest winds are expected, with gusts to around 20 to 25 knots. && .MARINE... Issued at 500 PM CDT Fri Jul 23 2021 Increasing chances of showers and thunderstorms are anticipated across western Lake Superior this evening and overnight as a cold front makes its way eastward. Some of these storms could be strong to severe, with strong and erratic wind gusts as high as 50 to 60 knots, large hail the size of half-dollars, heavy rainfall, and cloud-to-water lightning. The North Shore has the best chances of seeing strong to severe storms. Before these storms move in this evening (around 8 to 10 PM or so), northeast winds will continue, with wave heights only around 2 feet or less. Winds will turn more westerly Saturday after the cold front passes through, sustained between 10 to 15 knots, with gusts up to 20 knots. Wave heights will continue to be around 2 feet or less. && .PRELIMINARY POINT TEMPS/POPS... DLH 66 87 60 87 / 70 10 0 0 INL 60 83 56 85 / 60 0 0 0 BRD 67 89 59 89 / 50 10 0 0 HYR 67 87 55 88 / 70 30 0 0 ASX 67 88 60 90 / 70 20 0 0 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...Heat Advisory until 7 PM CDT this evening for WIZ006. MN...Heat Advisory until 7 PM CDT this evening for MNZ038. LS...None. && DISCUSSION...JTS AVIATION...JTS MARINE...JTS
Hazardous weather outlook, Jul 23, 4:07 PM CDT, 3 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 407 PM CDT Fri Jul 23 2021 MNZ010>012-018>021-025-026-033>037-242115- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- 407 PM CDT Fri Jul 23 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota. .DAY ONE...Tonight Thunderstorms are expected this evening and some may be strong to severe. The strongest storms will be capable of hail up to quarter size and gusts up to 70 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Very low relative humidity values and breezy northwest winds will lead to near-critical fire weather conditions Saturday afternoon across much of the Northland. There is a chance for thunderstorms Monday through Thursday next week. .SPOTTER INFORMATION STATEMENT... Skywarn spotters may be needed this evening. WIZ001>004-007>009-242115- Douglas-Bayfield-Ashland-Iron-Washburn-Sawyer-Price- 407 PM CDT Fri Jul 23 2021 This Hazardous Weather Outlook is for portions of northwest Wisconsin. .DAY ONE...Tonight Thunderstorms are expected this evening and overnight and some of the storms may be strong to severe. The strongest storms will be capable of gusts up to 60 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Very low relative humidity values and breezy northwest winds will lead to near-critical fire weather conditions Saturday afternoon across much of the Northland. There is a chance for thunderstorms Monday through Thursday next week. .SPOTTER INFORMATION STATEMENT... Skywarn spotters may be needed the evening. MNZ038-WIZ006-242115- Pine-Burnett- 407 PM CDT Fri Jul 23 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Tonight Hot and humid conditions will result in heat index values near 100 degrees in parts of Pine and Burnett counties where a Heat Advisory is in effect through 7PM. Thunderstorms are expected this evening and overnight and some of the storms may be strong to severe. The strongest storms will be capable of gusts up to 60 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Very low relative humidity values and breezy northwest winds will lead to near-critical fire weather conditions Saturday afternoon across much of the Northland. There is a chance for thunderstorms Monday through Thursday next week. .SPOTTER INFORMATION STATEMENT... Skywarn spotters may be needed this evening. LSZ121-140>148-150-242115- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 407 PM CDT Fri Jul 23 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Tonight There is a slight risk for a few strong to severe storms across western Lake Superior this evening and into tonight. The strongest storms capable of large hail, strong winds up to 40 knots, heavy rainfall which my reduce visibility and frequent cloud-to-water lightning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is chance for thunderstorms most of next week from Monday to Thursday. BJH More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Jul 23, 7:12 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
712 PM CDT FRI JUL 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TSTM WND DMG ELY 47.90N 91.87W
07/23/2021 ST. LOUIS MN PUBLIC
PHOTO AND REPORT RECEIVED VIA SOCIAL MEDIA
OF TREES DOWN AND DAMAGE TO TENTS AT A
FESTIVAL IN DOWNTOWN ELY. TIME ESTIMATED BY
RADAR.
&&
BJHSpecial weather statement, Jul 23, 7:15 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Duluth MN
715 PM CDT Fri Jul 23 2021
MNZ019-026-240045-
Central St. Louis-South Itasca-
715 PM CDT Fri Jul 23 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ITASCA AND
WEST CENTRAL ST. LOUIS COUNTIES...
At 715 PM CDT, strong thunderstorms were along a line extending from
near Keewatin, to Gunn, to Zemple, to near Deer River, and moving
southeast at 20 mph.
Wind gusts up to 45 mph, dime size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.
These storms will be near...
Keewatin, Nashwauk, Gunn and Pengilly around 720 PM CDT.
Warba and Pokegama Lake around 745 PM CDT.
Other locations impacted by these storms include Blackberry, Hart
Lake, Calumet, Swan Lake, Bovey, Goodland, Marble, Silica, Little
Swan and Kelly Lake.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4742 9393 4746 9371 4736 9347 4744 9312
4736 9258 4706 9331 4718 9374 4726 9380
4728 9377 4729 9379 4730 9377 4731 9384
TIME...MOT...LOC 0015Z 308DEG 19KT 4737 9311 4724 9346 4733 9375 4737
9381
Unruh/HuyckLocal storm report, Jul 23, 7:16 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
716 PM CDT FRI JUL 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 5 WNW TOWER 47.84N 92.36W
07/23/2021 M56 MPH ST. LOUIS MN PUBLIC
A PERSONAL WEATHER STATION ON THE SOUTH
SHORE OF LAKE VERMILION REPORTED A GUST TO
55.5 MPH.
&&
BJHLocal storm report, Jul 23, 7:24 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
724 PM CDT FRI JUL 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TSTM WND DMG ELY 47.90N 91.86W
07/23/2021 ST. LOUIS MN FIRE DEPT/RESCUE
NUMEROUS REPORTS OF TREES DOWN IN ELY WITH
MULTIPLE ROADS BLOCKED. TIME ESTIMATED BY
RADAR.
&&
BJHSpecial weather statement, Jul 23, 7:33 PM CDT, 29 minutes before
Special Weather Statement National Weather Service Duluth MN 733 PM CDT Fri Jul 23 2021 MNZ025-240045- North Cass- 733 PM CDT Fri Jul 23 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CASS COUNTY... At 733 PM CDT, a strong thunderstorm was near Leech Lake, or 13 miles northeast of Walker, moving southeast at 25 mph. Wind gusts up to 35 mph, pea size hail, and occasional cloud to ground lightning can be expected with this storm. This storm will be near... Federal Dam around 740 PM CDT. Boy River around 745 PM CDT. Other locations impacted by this storm include Brevik. Seek shelter inside a sturdy building and away from windows until this storm passes. Get off area lakes and seek shelter on shore in a sturdy shelter or a hard topped vehicle. LAT...LON 4718 9448 4728 9439 4721 9404 4704 9426 TIME...MOT...LOC 0033Z 301DEG 23KT 4720 9435 Huyck
Local storm report, Jul 23, 7:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
746 PM CDT FRI JUL 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG 10 NNW SOUDAN 47.96N 92.31W
07/23/2021 ST. LOUIS MN 911 CALL CENTER
MULTIPLE CANOES FLIPPED OVER FROM
THUNDERSTORM WIND GUSTS ON TROUT LAKE. CREW
OF ONE CANOE UNACCOUNTED FOR. ADDITIONAL
WATER EMERGENCIES ONGOING IN OTHER PORTIONS
OF THE BOUNDARY WATERS CANOE AREA.
&&
32The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:15 PM CDT | Special Weather Statement | DLH | Itasca | 30 min |
| Jul 23, 7:30 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake, Saint Louis | 37 min |
| Jul 23, 7:33 PM CDT | Special Marine Warning | DLH | 87 min | |
| Jul 23, 7:33 PM CDT | Special Weather Statement | DLH | Cass | 12 min |
| Jul 23, 8:12 PM CDT | Special Weather Statement | DLH | Carlton | 18 min |
| Jul 23, 8:31 PM CDT | Special Weather Statement | DLH | Carlton | 14 min |
| Jul 23, 8:39 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 36 min |
| Jul 23, 8:46 PM CDT | Special Marine Warning | DLH | 59 min | |
| Jul 23, 8:56 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 34 min |
| Jul 23, 9:31 PM CDT | Special Weather Statement | DLH | Carlton | 14 min |
| Jul 23, 9:43 PM CDT | Special Weather Statement | DLH | Carlton | 32 min |
| Jul 23, 10:16 PM CDT | Special Weather Statement | DLH | Carlton | 14 min |
| Jul 23, 10:33 PM CDT | Special Weather Statement | DLH | Carlton | 12 min |
| Jul 24, 2:34 AM CDT | Special Weather Statement | DLH | Crow Wing | 26 min |
| Jul 24, 2:36 AM CDT | Special Weather Statement | DLH | Cass, Itasca | 24 min |
| Jul 24, 2:41 AM CDT | Special Weather Statement | DLH | Chisago | 34 min |
| Jul 24, 2:56 AM CDT | Special Weather Statement | DLH | Cass, Itasca | 34 min |
| Jul 24, 3:02 AM CDT | Special Weather Statement | DLH | Cass, Crow Wing | 28 min |
| Jul 24, 3:22 AM CDT | Special Weather Statement | DLH | 23 min | |
| Jul 24, 3:30 AM CDT | Special Weather Statement | DLH | Pine | 30 min |
| Jul 24, 3:31 AM CDT | Special Weather Statement | DLH | Aitkin, Crow Wing | 29 min |
| Jul 24, 3:32 AM CDT | Special Weather Statement | DLH | Saint Louis | 28 min |
| Jul 24, 3:41 AM CDT | Special Weather Statement | DLH | 34 min | |
| Jul 24, 3:56 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 34 min |
| Jul 24, 3:58 AM CDT | Special Weather Statement | DLH | Saint Louis | 32 min |
| Jul 24, 4:11 AM CDT | Special Weather Statement | DLH | 34 min | |
| Jul 24, 4:26 AM CDT | Special Weather Statement | DLH | Carlton, Saint Louis | 34 min |
| Jul 24, 4:28 AM CDT | Special Weather Statement | DLH | 32 min | |
| Jul 24, 4:57 AM CDT | Special Marine Warning | DLH | 63 min | |
| Jul 24, 5:00 AM CDT | Special Weather Statement | DLH | Carlton | 15 min |
| Jul 24, 5:07 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 38 min |
| Jul 24, 5:15 AM CDT | Special Marine Warning | DLH | 60 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.